# SDR IPXA2022042781516

- Difficulty date: April 27, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 93,552 hours, 17,863 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: NA
- Part serial: NA
- Condition: Warning Message
- Location: Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEVEL ONE CABIN DOOR FWD L CAME ON DURING PUSHBACK. EAD CABIN DOOR FWD L ALERT LEVEL ONE CABIN DOORS IAW MEL 52-40-1-1-0-1.  T/S PER MD11 FIM 52-70-01 AND ADJUSTED CLOSE LIMIT SWITCH PER AMM 52-11-02-830-805. DOOR OPS CK GOOD PER AMM 52-11-02-700-802.
